Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF LINEAR AND TOPOLOGICAL ALGEBRA   2014 , Volume 3 , Number 4; Page(s) 219 To 230.
 
Paper: 

FIXED POINT THEOREMS FOR α ψ φ -CONTRACTIVE INTEGRAL TYPE MAPPINGS

 
 
Author(s):  BADEHIAN Z.*, ASGARI M.S.
 
* DEPARTMENT OF MATHEMATICS, ISLAMIC AZAD UNIVERSITY, CENTRAL TEHRAN BRANCH, TEHRAN, IRAN
 
Abstract: 

In this paper, we introduce a new concept of a y f -contractive integral type mappings and establish some new fixed point theorems in complete metric spaces.

 
Keyword(s): FIXED POINT, α-β ψ -CONTRACTIVE INTEGRAL TYPE MAPPING, COMPLETE METRIC SPACE.
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

BADEHIAN, Z., & ASGARI, M. (2014). FIXED POINT THEOREMS FOR α ψ φ -CONTRACTIVE INTEGRAL TYPE MAPPINGS. JOURNAL OF LINEAR AND TOPOLOGICAL ALGEBRA, 3(4), 219-230. https://www.sid.ir/en/journal/ViewPaper.aspx?id=511860



Vancouver: Copy

BADEHIAN Z., ASGARI M.S.. FIXED POINT THEOREMS FOR α ψ φ -CONTRACTIVE INTEGRAL TYPE MAPPINGS. JOURNAL OF LINEAR AND TOPOLOGICAL ALGEBRA. 2014 [cited 2021September25];3(4):219-230. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=511860



IEEE: Copy

BADEHIAN, Z., ASGARI, M., 2014. FIXED POINT THEOREMS FOR α ψ φ -CONTRACTIVE INTEGRAL TYPE MAPPINGS. JOURNAL OF LINEAR AND TOPOLOGICAL ALGEBRA, [online] 3(4), pp.219-230. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=511860.



 
  pdf-File
Yearly Visit 43
 
 
Latest on Blog
Enter SID Blog